# SDR SWAA2022041235386

- Difficulty date: December 28, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 26,421 hours, 11,454 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR BEAM STA 807 TO 847 RBL 13.8 WL 156 HAS CORROSION ON TOP SURFACE / REMOVED CORROSION ON AFT CARGO FLOOR TRACK AT STA 807 TO 847; RBL 13.8; ORIGINAL THICKNESS .070' LOSS OF .043' REMAINING .027' FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2. REPAIRED TRACK IAW SRM 53-00-53-1A-2. INSPECTED SURROUNDING AND ADJACENT STRUCTURE NO FURTHER DEFECTS NOTED IAW SRM 53-00-53-1A-2 ATAG # WN8719 P/N 146A7501-13
